# SDR ASAA2016052216815

- Difficulty date: May 22, 2016
- Submitted: May 24, 2016
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 1,273 hours, 399 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONTROL CABIN ZONE TEMP LIGHT ILLUMINATED.  LIGHT RESETS WITH MASTER CAUTION RESET. COMPLIED WITH QRH PROCEDURE, NO CHANGE. LIGHT ILLUMINATES ON RECALL.  ACFT GROUNDED. ACCOMPLISHED BITE OF PTC, REF FIM 21-62, TASK 801, FAULTED ON NR 2 PTC FLIGHT DECK TRIM VALVE.  WAS ABLE TO CLEAR FAULT WITH NO FURTHER FAULTS, RAN PACK AND RE-ACCOMPLISHED BITE, NO FAULTS. VERIFIED FLIGHT DECK TRIM VALVE CYCLES.
